Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


Fixed point Theorem Satisfying Weak Integral Type Contraction in Generalized Metric Spaces

PP: 213-219
Muhammad Shoaib, Muhammad Sarwar,
In this article, we establish a unique fixed point theorem for yR f weakly integral type contraction in the context of complete G-metric space. Our established result extend some well known results in literature. Suitable example is also given for the usability of the derived result.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved